Herbs for Health/mixed info on St. John's Wart
My question is in regards to St. John's wart. I have just recently started taking it about a week ago for anxiety and depression. The good news is that I am already starting to feel better than I have in a while. However, the bad news, is that I have recently had symptoms of ED that seems to have coincided with my taking of St. John's wart.
After researching it on the internet, I have received some mixed information on whether or not this is a side effect of the herb. I have read in some places that ED is possible in some people. In other places, I have read that one of the reasons that St. John's Wart is preferred over prescription medications is that it does NOT cause ED. I was wondering if you could shed some light on which is the correct information.
Also, if ED is a side affect of the St. John's wart, I was wondering if you had any suggestions on any other herbs that could help anxiety and depression without this annoying side affect.
Thank you so much for your time in answering my questions. Any information that you have is greatly appreciated.
I really don't know except to listen to,you body. If if continues then stop. And you can try 5 http or Passion flower. A good diet lots of water meditation, can help. See a reiki master.. There is lots you can do besides depend on St. John's wort. Jayne